# SDR SWIA202501130

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 46,546 hours, 41,712 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF AC POWER IN FLIGHT. ADG DEPLOYED AUTOMATICALLY. POWER LOSS OCCURRED WHILE SELECTING FLAPS 8. RAN QRC/QRH AND RESTORED ALL AC POWER. NORMAL LANDING AND TAXI IN.    (FLIGHT 5333 - FILED CLOSED)      PLEASE REFERENCE AML 1512638  PLEASE REFERENCE AML 1512639  PLEASE REFERENCE AML 1512641  PLEASE REFERENCE AML 1512642  PLEASE REFERENCE AML 1512645  PLEASE REFERENCE AML 1512646  PLEASE REFERENCE AML 1512663  PLEASE REFERENCE AML 1512783
